Skip to Main content Skip to Navigation


...
hal-00469680v2  Journal articles
Vincent BansayeViet Chi Tran. Branching Feller diffusion for cell division with parasite infection
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2011, 8, pp.95-127
...
hal-00526499v3  Journal articles
Sylvain BilliardViet Chi Tran. A general stochastic model for sporophytic self-incompatibility
Journal of Mathematical Biology, Springer Verlag (Germany), 2012, 64 (1-2), pp.163-210. ⟨10.1007/s00285-011-0410-z⟩
...
hal-00431118v2  Journal articles
Vincent BansayeJean-François DelmasLaurence MarsalleViet Chi Tran. Limit theorems for Markov processes indexed by continuous time Galton-Watson trees
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2011, 21 (6), pp.2263-2314. ⟨10.1214/10-AAP757⟩
...
hal-00703051v2  Journal articles
François BaccelliDavid CoupierViet Chi Tran. Semi-infinite paths of the two dimensional radial spanning tree
Advances in Applied Probability, Applied Probability Trust, 2013, 45 (4), pp.895-916. ⟨10.1239/aap/1386857849⟩
...
hal-00697716v1  Journal articles
J.A.J. MetzViet Chi Tran. Daphnias: from the individual based model to the large population equation
Journal of Mathematical Biology, Springer Verlag (Germany), 2013, 66 (4-5), pp.915--933. ⟨10.1007/s00285-012-0619-5⟩
...
hal-00664536v2  Journal articles
Pauline Lafitte-GodillonKilian RaschelViet Chi Tran. Extinction probabilities for a distylous plant population modeled by an inhomogeneous random walk on the positive quadrant
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2013, 73 (2), pp.700-722. ⟨10.1137/120864258⟩
...
hal-00495397v5  Journal articles
Sylvie MéléardViet Chi Tran. Slow and fast scales for superprocess limits of age-structured populations
Stochastic Processes and their Applications, Elsevier, 2012, 122 (1), pp.250-276. ⟨10.1016/j.spa.2011.08.007⟩
...
hal-00181811v2  Journal articles
Sylvie MéléardViet Chi Tran. Trait Substitution Sequence process and Canonical Equation for age-structured populations
Journal of Mathematical Biology, Springer Verlag (Germany), 2009, 58 (6), pp.881-921. ⟨10.1007/s00285-008-0202-2⟩
...
hal-01683954v1  Journal articles
Manon CostaCarl GrahamLaurence MarsalleViet-Chi Tran. Renewal in Hawkes processes with self-excitation and inhibition
Advances in Applied Probability, Applied Probability Trust, 2020, 52 (3), pp.879-915. ⟨10.1017/apr.2020.19⟩
...
hal-01374179v2  Conference papers
Sylvain BilliardPierre ColletRégis FerrièreSylvie MéléardViet Chi Tran. Stochastic dynamics for adaptation and evolution of microorganisms
European Congress of Mathematics, 2016, Berlin, Germany. pp.525-550
...
hal-00523330v3  Journal articles
David CoupierViet Chi Tran. The 2d-Directed Spanning Forest is almost surely a tree
Random Structures and Algorithms, Wiley, 2013, 42 (1), pp.59-72. ⟨10.1002/rsa.20400⟩
...
hal-00505167v3  Journal articles
Laurent DecreusefondJean-Stephane DhersinPascal MoyalViet Chi Tran. Large graph limit for an SIR process in random network with heterogeneous connectivity
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2012, 22 (2), pp.541-575. ⟨10.1214/11-AAP773⟩
...
hal-00607553v3  Journal articles
Sylvie MéléardViet Chi Tran. Nonlinear historical superprocess approximations for population models with past dependence
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2012, 17 (47), pp.1-32. ⟨10.1214/EJP.v17-2093⟩